Top
20
Doctor insights on: Antibiotics Easiest On The Stomach

Share
1

1
Which antibiotics are easiest on the stomach?

Which antibiotics are easiest on the stomach?

Most antibiotics… : most antibiotics are fairly easy to tolerate, but anyone can have a reaction to any medication. If you have a problem with a particular antibiotic, contact the doctor who prescribed it. One caveat to all antibiotics is that they can alter the gut flora, making infection with C. difficile possible. This can cause severe diarrhea, and it is something to keep an eye out for if you are on antibiotics. ...Read more

Dr. John Leander Po
1,117 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more


3

3
What antibiotics is easiest on stomach?

What antibiotics is easiest on stomach?

Pro mean with: and bio means life. Probiotics help the GI system digest food. Anti means against. So, if one takes excessive antibiotics (which are sometimes needed) they can kill off the good bacteria in our GI systems and we can have digestive problems. So, the probiotics replace the good bacteria that are missing or low. Look for a variety of strains. Dr. Ohira's is a good brand. ...Read more

4

4
Will antibiotics mess with your stomach?

Will antibiotics mess with your stomach?

YES: They can kill off the flora in your stomach while you are on the antibiotic but the flora reestablish in no time once you stop therapy. ...Read more

5

5
Why do all antibiotics make me sick to my stomach?

Why do all antibiotics make me sick to my stomach?

Unlucky: Some people are just very sensitive to antibiotics. If you absolutely need an antibiotic you could ask for injectable, liquid or possibly even a compounded suppository. Another option is to take anti nausea medication with the antibiotic. ...Read more

6

6
Please tell me what antibiotics are easier on the stomach?

Please tell me what antibiotics are easier on the stomach?

Antibiotics : essentially all antibiotics can cause gi upset. Some side effects can be minimized if antibiotics taken with full meal and supplements of probiotics or yogurt products ...Read more

8

8
How can you help your stomach bounce back from taking long term antibiotics?

How can you help your stomach bounce back from taking long term antibiotics?

Acidophilus: Antibiotics and kill good bacteria in your colon causing problems. I recommend acifophilus or lactobacillus supplements. Also goes by the name florastor. ...Read more

See 1 more doctor answer
9

9
I had a UTI &took a antibiotic but my abdomen stll feels odd. What show I do now?

I had a UTI &took a antibiotic but my abdomen stll feels odd. What show I do now?

See your doctor-: See your doctor- they will ask you several questions to focus in to the most likely cause of your abdomen feeling odd. If your abdomen feels tender, and you started to have brown, watery diarrhea, then you should see your doctor- you might be developing a problem called c. Difficile colitis. ...Read more

See 1 more doctor answer
10

10
How long is it supposed to it take for my stomach to get used to the antibiotics?

It may not: Certain types of antibiotics can affect the microbes of your intestinal tract pretty severely and enough to make you want to stop taking them. If this is the case then you may want to ask your doctor for an alternative if available. ...Read more

11

11
Why is my stomach still giving me problems after I got off the antibiotics 4 days ago?

Why is my stomach still giving me problems after I got off the antibiotics 4 days ago?

Antibiotics: It may take a few days longer and if it still persists you may need to consult with your physician again. ...Read more

13

13
Hi docs! wondering what antibiotics are easier on the stomach?

Hi docs! wondering what antibiotics are easier on the stomach?

Depends: In general, antibiotics can upset the gastrointestinal tract. It is true that some antibiotics are worse than others, however it more so depends on the individual. For example, Amoxicillin is generally accepted as well tolerated but can cause severe gastrointestinal symptoms in others. ...Read more

14

14
Can antibiotics irritate stomach? or worsen gastritis?

Yes, two ways: Antibiotics can have a direct toxic effect on the lining of the intestinal tract, and also can change the bacterial flora. The toxic effect starts to dissipate when the antibiotics are stopped, but the change in bacterial flora lingers. For the latter probiotic are recommended. ...Read more

15

15
Why I have pain in my lower abdomen after i took antibiotics?

Depends.: Erythromycin and some other antibiotics stimulate the bowel and cause cramps directly; most antibiotics affect the bowel by changing bacterial growth within it. ...Read more

16

16
Can antibiotics still cause stomach problems days after I have finished the 10 day supply?

Can antibiotics still cause stomach problems days after I have finished the 10 day supply?

Yes: Don't know what particular problems you may be referring to, but the answer is complicated and best left by saying "Yes". Be more specific in your followup question and perhaps can help more. ...Read more

17

17
I got a course of antibiotics 2 weeks ago to treat a UTI but now the symptoms are back but this time really bad and my abdomen is swole?

Bugs came back: Ask your doctor to try to do a culture and sensitivity study since may have a uncommon bacteria or one resistant to antibiotics. Also consider if there is a reason for you to have the UTI. Hygiene, mechanical, sex factors, etc. Work with a health care professional and you should be fine. ...Read more

18

18
What can I do to help my stomach when taking antibiotics?

Take meds with food: Usually taking antibiotics with food or a snack or a glass of milk can sometimes help from upsetting the stomach when taking medications. Some antibiotics, however, are affected by things like milk and calcium, like Ciprofloxacin and others. Antibiotics commonly cause diarrhea or constipation. ...Read more

19

19
Is it normal for your stomach to bloat when coming off antibiotics?

Is it normal for your stomach to bloat when coming off antibiotics?

Gut flora: Antibiotics can change the the bacteria of the intestine and this can cause bloating or even diarrhea. I always recommend that patients on antibiotics take a probiotic. If symptoms persist, you may need to be tested for clostridium difficile. ...Read more

20

20
Can frequent use of antibiotics hurt a child's stomach or intestines?

Yes and no!: Many antibiotics can cause some GI upset . However, antibiotic colitis is always serious potential problem. ...Read more

See 1 more doctor answer

Upper Abdomen (Definition)

Draw a transverse line through the umbilicus and the upper abdomen includes every part of the belly above this line and below the ...Read more